Alert archive / North Dakota / Red Flag Warnings in 2015
Red Flag Warning 5, NWS Bismarck, ND
NWS Bismarck, ND issued this red flag warning at Apr 2, 2015, 2:39 AM MDT for 19 counties in North Dakota. It took effect at Apr 2, 2015, 10:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2015, 2:39 AM MDT (08:39 UTC)
- In effect from
- Apr 2, 2015, 10:00 AM MDT
- Expired
- Apr 2, 2015, 6:06 PM MDT
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, Morton County, ND, Oliver County, ND, Sioux County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND
The radar
The Bismarck radar (KBIS), 41 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.7 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2298 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -129 m²/s²
- 0-3 km storm-relative helicity
- -79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
989 WWUS83 KBIS 020839 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 339 AM CDT THU APR 2 2015 ...RED FLAG WARNING FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA TODAY... .STRONG NORTHWEST WINDS WITH GUSTS TO 40 MPH AND AFTERNOON RELATIVE HUMIDITY VALUES NEAR 30 PERCENT ARE EXPECTED ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA TODAY. WHILE TEMPERATURES WILL ONLY BE IN THE 40S WITH INCREASING CLOUD COVER THROUGH THE DAY...RECENT FIRE ACTIVITY SUGGESTS RAPID FIRE GROWTH WITH THESE CONDITIONS GIVEN VERY DRY FUELS. LOCATIONS IN THE RED FLAG WARNING ARE LOCATED GENERALLY ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR. NDZ040>046-021645- /O.UPG.KBIS.FW.A.0005.150402T1600Z-150403T0000Z/ /O.NEW.KBIS.FW.W.0005.150402T1600Z-150403T0100Z/ SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 339 AM CDT THU APR 2 2015 /239 AM MDT THU APR 2 2015/ ...RED FLAG WARNING IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS...WHICH IS IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 040 SLOPE...FIRE WEATHER ZONE 041 HETTINGER...FIRE WEATHER ZONE 042 GRANT...FIRE WEATHER ZONE 043 BOWMAN...FIRE WEATHER ZONE 044 ADAMS...FIRE WEATHER ZONE 045 SIOUX AND FIRE WEATHER ZONE 046 EMMONS. * WINDS...NORTHWEST 30 MPH WITH GUSTS TO 40 MPH. * TIMING...LATE THIS MORNING THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 30 PERCENT. * TEMPERATURES...IN THE LOWER 40S. * IMPACTS...ANY FIRES COULD SPREAD RAPIDLY AND SHOW ERRATIC BEHAVIOR. DANGEROUS BURNING CONDITIONS WILL EXIST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ NDZ020-031>037-047-048-050-051-021645- /O.NEW.KBIS.FW.W.0005.150402T1600Z-150403T0100Z/ OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 339 AM CDT THU APR 2 2015 /239 AM MDT THU APR 2 2015/ ...RED FLAG WARNING IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS...WHICH IS IN EFFECT FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 020 OLIVER...FIRE WEATHER ZONE 031 GOLDEN VALLEY...FIRE WEATHER ZONE 032 BILLINGS...FIRE WEATHER ZONE 033 STARK...FIRE WEATHER ZONE 034 MORTON...FIRE WEATHER ZONE 035 BURLEIGH...FIRE WEATHER ZONE 036 KIDDER... FIRE WEATHER ZONE 037 STUTSMAN...FIRE WEATHER ZONE 047 LOGAN... FIRE WEATHER ZONE 048 LA MOURE...FIRE WEATHER ZONE 050 MCINTOSH AND FIRE WEATHER ZONE 051 DICKEY. * WINDS...NORTHWEST 30 MPH WITH GUSTS TO 40 MPH. * TIMING...LATE THIS MORNING THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 30 PERCENT. * TEMPERATURES...IN THE LOWER 40S. * IMPACTS...ANY FIRES COULD SPREAD RAPIDLY AND SHOW ERRATIC BEHAVIOR. DANGEROUS BURNING CONDITIONS WILL EXIST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ AYD
3 follow-up statements
857 WWUS83 KBIS 021412 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 912 AM CDT THU APR 2 2015 ...RED FLAG WARNING FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA TODAY... .STRONG NORTHWEST WINDS WITH GUSTS TO 40 MPH AND AFTERNOON RELATIVE HUMIDITY VALUES NEAR 30 PERCENT ARE EXPECTED ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA TODAY. WHILE TEMPERATURES WILL ONLY BE IN THE 40S WITH INCREASING CLOUD COVER THROUGH THE DAY...RECENT FIRE ACTIVITY SUGGESTS RAPID FIRE GROWTH WITH THESE CONDITIONS GIVEN VERY DRY FUELS. LOCATIONS IN THE RED FLAG WARNING ARE LOCATED GENERALLY ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR. NDZ020-031>037-040>048-050-051-022215- /O.CON.KBIS.FW.W.0005.150402T1600Z-150403T0100Z/ OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 912 AM CDT THU APR 2 2015 /812 AM MDT THU APR 2 2015/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA... * AFFECTED AREA...FIRE WEATHER ZONE 020 OLIVER...FIRE WEATHER ZONE 031 GOLDEN VALLEY...FIRE WEATHER ZONE 032 BILLINGS...FIRE WEATHER ZONE 033 STARK...FIRE WEATHER ZONE 034 MORTON...FIRE WEATHER ZONE 035 BURLEIGH...FIRE WEATHER ZONE 036 KIDDER... FIRE WEATHER ZONE 037 STUTSMAN...FIRE WEATHER ZONE 040 SLOPE... FIRE WEATHER ZONE 041 HETTINGER...FIRE WEATHER ZONE 042 GRANT...FIRE WEATHER ZONE 043 BOWMAN...FIRE WEATHER ZONE 044 ADAMS...FIRE WEATHER ZONE 045 SIOUX...FIRE WEATHER ZONE 046 EMMONS...FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER ZONE 048 LA MOURE...FIRE WEATHER ZONE 050 MCINTOSH AND FIRE WEATHER ZONE 051 DICKEY. * WINDS...NORTHWEST GUSTS TO 40 MPH. * TIMING...LATE THIS MORNING THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 30 PERCENT. * TEMPERATURES...IN THE LOWER 40S. * IMPACTS...ANY FIRES COULD SPREAD RAPIDLY AND SHOW ERRATIC BEHAVIOR. DANGEROUS BURNING CONDITIONS WILL EXIST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ MM
476 WWUS83 KBIS 021557 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1057 AM CDT THU APR 2 2015 ...RED FLAG WARNING FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA TODAY... .STRONG WEST TO NORTHWEST WINDS WITH GUSTS TO AROUND 50 MPH AND AFTERNOON RELATIVE HUMIDITY VALUES NEAR 30 PERCENT ARE EXPECTED ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA TODAY. WHILE TEMPERATURES WILL ONLY BE IN THE 40S WITH INCREASING CLOUD COVER THROUGH THE DAY...RECENT FIRE ACTIVITY SUGGESTS RAPID FIRE GROWTH WITH THESE CONDITIONS GIVEN VERY DRY FUELS. LOCATIONS IN THE RED FLAG WARNING ARE LOCATED GENERALLY ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR. NDZ020-031>037-040>048-050-051-030100- /O.CON.KBIS.FW.W.0005.150402T1600Z-150403T0100Z/ OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1057 AM CDT THU APR 2 2015 /957 AM MDT THU APR 2 2015/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA... * AFFECTED AREA...FIRE WEATHER ZONE 020 OLIVER...FIRE WEATHER ZONE 031 GOLDEN VALLEY...FIRE WEATHER ZONE 032 BILLINGS...FIRE WEATHER ZONE 033 STARK...FIRE WEATHER ZONE 034 MORTON...FIRE WEATHER ZONE 035 BURLEIGH...FIRE WEATHER ZONE 036 KIDDER... FIRE WEATHER ZONE 037 STUTSMAN...FIRE WEATHER ZONE 040 SLOPE... FIRE WEATHER ZONE 041 HETTINGER...FIRE WEATHER ZONE 042 GRANT...FIRE WEATHER ZONE 043 BOWMAN...FIRE WEATHER ZONE 044 ADAMS...FIRE WEATHER ZONE 045 SIOUX...FIRE WEATHER ZONE 046 EMMONS...FIRE WEATHER ZONE 047 LOGAN...FIRE WEATHER ZONE 048 LA MOURE...FIRE WEATHER ZONE 050 MCINTOSH AND FIRE WEATHER ZONE 051 DICKEY. * WINDS...WEST TO NORTHWEST GUSTS TO AROUND 50 MPH. * TIMING...TODAY THROUGH EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 30 PERCENT. * TEMPERATURES...IN THE 40S. * IMPACTS...ANY FIRES COULD SPREAD RAPIDLY AND SHOW ERRATIC BEHAVIOR. DANGEROUS BURNING CONDITIONS WILL EXIST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ JJS
190 WWUS83 KBIS 030006 RFWBIS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 706 PM CDT THU APR 2 2015 ...RED FLAG WARNING IS CANCELLED... .MUCH COLDER AIR...HIGHER HUMIDITIES AND DIMINISHING WINDS HAVE MOVED OVER THE AREA. THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. NDZ020-031>037-040>048-050-051-030115- /O.CAN.KBIS.FW.W.0005.000000T0000Z-150403T0100Z/ OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 706 PM CDT THU APR 2 2015 /606 PM MDT THU APR 2 2015/ ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS...LOW HUMIDITY AND DRY FUELS FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED FLAG WARNING. MUCH COLDER AIR...HIGHER HUMIDITIES AND DIMINISHING WINDS HAVE MOVED OVER THE AREA. THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. $$ TWH
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Apr 1, 10:29 PM MDT, 4 hours 10 minutes earlier.
Area forecast discussion, Apr 1, 10:29 PM MDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1129 PM CDT WED APR 1 2015 .UPDATE... ISSUED AT 1129 PM CDT WED APR 1 2015 LOWERED OVERNIGHT TEMPERATURES A FEW DEGREES. WITH A VERY DRY GROUND AND ATMOSPHERE...RADIATIONAL COOLING CAN MAXIMIZE AND TEMPERATURES DROP FAST. UPDATE ISSUED AT 945 PM CDT WED APR 1 2015 HAVE CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT UNTIL 10 PM CENTRAL THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THURSDAY MORNING THROUGH THURSDAY EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA. WINDS HAVE DIMINISHED THIS EVENING WITH SKIES BECOMING CLEAR TO PARTLY CLOUDY. THERE ARE A FEW MID CLOUDS AND POSSIBLY A SPRINKLE OR TWO ALONG THE INTERNATIONAL BORDER TRACKING FROM NORTHWEST INTO NORTH CENTRAL NORTH DAKOTA. NOT SIGNIFICANT ENOUGH TO ADD A MENTION OF SHOWERS. THE NEXT CHANCE OF RAIN OR SNOW WILL BE LATE TONIGHT INTO THURSDAY AS WRAP AROUND MOISTURE ASSOCIATED WITH A SYSTEM IN SOUTHERN CANADA DROPS SOUTH INTO WESTERN AND CENTRAL NORTH DAKOTA. WINDS WILL ALSO INCREASE AGAIN BEGINNING LATE TONIGHT ACROSS THE NORTH AND ACROSS THE ENTIRE FORECAST AREA ON THURSDAY. STRONGEST WINDS ALOFT ARE EXPECTED TO BE DURING THE MORNING HOURS ON THURSDAY...WITH BETTER MIXING IN THE AFTERNOON BUT WINDS ALOFT WILL BE DIMINISHING. WILL NEED TO MONITOR FOR POSSIBLE WIND HIGHLIGHTS. UPDATE ISSUED AT 822 PM CDT WED APR 1 2015 QUICK UPDATED TO EXPIRE THE WIND ADVISORY. WINDS HAVE DIMINISHED SUBSTANTIALLY DURING THE PAST HOUR. ADVISORY WINDS ARE NO LONGER ANTICIPATED THIS EVENING. UPDATE ISSUED AT 643 PM CDT WED APR 1 2015 STRONG WEST TO NORTHWEST WINDS ARE EXPECTED TO DIMINISH BELOW ADVISORY CRITERIA OVER THE NEXT HOUR OR TWO AS WE LOSE OUR DAYTIME HEATING. WILL STILL BE BREEZY THIS EVENING WITH WINDS PICKING UP AGAIN ACROSS THE NORTH LATER TONIGHT...AND ANOTHER WINDY DAY EXPECTED ON THURSDAY. MADE SOME MINOR ADJUSTMENTS TO SKY COVER. ALSO ADJUSTED DEW POINTS LOWER OVER THE SOUTHWEST USED A COMBINATION OF CURRENT FORECAST WITH THE LATEST RAP SURFACE DEW POINTS. THIS IS STILL GIVING SUB 20 PERCENT RH VALUES OVER THE FAR SOUTHWEST. IN ADDITION...WITH SURFACE WINDS STILL STRONG OVER THE FORECAST AREA WILL CONTINUE THE RED FLAG WARNING FOR NOW...WHICH EXPIRES AT 10 PM CENTRAL. WILL TAKE A LOOK AT WINDS OVER THE NEXT HOUR TO SEE IF WE CAN LET THE WIND ADVISORY EXPIRE AT 8 PM. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 346 PM CDT WED APR 1 2015 CURRENT SURFACE ANALYSIS PLACES COLD FRONT PUSHING THROUGH THE RED RIVER VALLEY WITH GUSTY WINDS OVER WESTERN THROUGH CENTRAL NORTH DAKOTA IN ITS WAKE. UPPER LEVEL ANALYSIS PLACES LOW ROTATING NEAR THE ALBERTA/SASKATCHEWAN BORDER WITH SOUTHWESTERLY FLOW OVER OUR AREA. FOR TONIGHT...WINDS WILL DIMINISH A BIT OVERNIGHT THOUGH STILL WILL REMAIN A BIT GUSTY AS PRESSURE GRADIENT REMAINS A BIT TIGHT. OTHERWISE...MAINLY QUIET WEATHER EXPECTED UNTIL TOWARDS MORNING WHEN SHORT WAVE SWINGING AROUND EASTERLY MOVING UPPER LOW NUDGES INTO THE AREA BRINGING LOW PRECIPITATION CHANCES TO THE NORTHWEST. ON THURSDAY...WAVE CONTINUES TO PUSH THROUGH THE AREA BRINGING PRECIPITATION CHANCES OVER THE NORTHERN AND CENTRAL PORTIONS OF THE AREA. THE MAIN CONCERN WITH THIS WILL BE INCREASING WINDS WITH THE NEXT ROUND OF COLD AIR ADVECTION WITH THE SYSTEM. WILL HAVE TO RE-EVALUATE ON LATER SHIFTS TO SEE IF ANOTHER ROUND OF WIND HEADLINES ARE NEEDED. RELATIVE HUMIDITY LEVELS WILL AGAIN BE ON THE LOW SIDE OVER THE SOUTH WHICH WILL COMBINE WITH THE WINDS TO BRING ANOTHER DAY OF FIRE CONCERNS (PLEASE SEE FIRE WEATHER DISCUSSION BELOW). .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 346 PM CDT WED APR 1 2015 AS AN UPPER LOW CONTINUES TO VACATE THE REGION...WINDS WILL BEGIN TO RELAX ON THURSDAY EVENING INTO THE OVERNIGHT HOURS. TEMPERATURES WILL REMAIN NEAR NORMAL FOR THIS TIME OF YEAR...WITH A SLIGHT WARM UP ON FRIDAY AND SATURDAY BEFORE A COOLING TREND BEGINS ON SUNDAY. THE EXTENDED RANGE FEATURES NUMEROUS EMBEDDED IMPULSES WITHIN A FAIRLY ZONAL PATTERN...AND LIGHT PRECIPITATION CHANCES WILL BE POSSIBLE FRIDAY THROUGH SUNDAY. THE GFS AND ECMWF ARE HINTING AT A MORE SIGNIFICANT STORM IN THE MONDAY AND TUESDAY TIME FRAME...BUT QUITE A BIT OF UNCERTAINTY REMAINS AS FAR AS PRECIPITATION TYPE...TIMING...TRACK...AND INTENSITY. WILL HAVE TO KEEP AN EYE ON MODEL TRENDS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1129 PM CDT WED APR 1 2015 MVFR CIGS AND SCATTERED RAIN SHOWERS POSSIBLE AT KISN/KMOT LATER THIS MORNING. OTHERWISE LOW VFR CIGS AND GUSTY WEST WINDS ARE EXPECTED AT ALL TAF SITES. && .FIRE WEATHER... ISSUED AT 346 PM CDT WED APR 1 2015 GUSTY WESTERLY WINDS WILL CONTINUE TO BRING CRITICAL FIRE WEATHER CONDITIONS ACROSS WESTERN AND CENTRAL NORTH DAKOTA INTO THIS EVENING. WINDS WILL DIMINISH SLIGHTLY OVERNIGHT...AND WILL INCREASE AGAIN ON THURSDAY. OVER PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA THE GUSTY WINDS WILL AGAIN COMBINE WITH RELATIVE HUMIDITY VALUES AS LOW AS 30 PERCENT TO POSSIBLY BRING ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH HAS BEEN POSTED OVER THIS AREA FOR THURSDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 11 AM CDT /10 AM MDT/ THURSDAY THROUGH THURSDAY EVENING FOR NDZ040>046. && UPDATE...AJ SHORT TERM...JJS LONG TERM...ZH AVIATION...AJ FIRE WEATHER...JJS
Hazardous weather outlook, Apr 2, 2:22 AM MDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 322 AM CDT THU APR 2 2015 NDZ001>005-009>013-017>023-025-030830- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER- 322 AM CDT THU APR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. NDZ031>037-040>048-050-051-030830- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 322 AM CDT THU APR 2 2015 /222 AM MDT THU APR 2 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. A RED FLAG WARNING IS IN EFFECT FOR TODAY. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND AT WEATHER.GOV/BIS. AYD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 5:35 AM MDT | Wind Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more | 12 hr |
Nearby
Red Flag Warnings in North Dakota, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.